“Sex with my friend (homosex)”

Hello sir. I’m 22 year old boy. I don’t know if I have HIV or not. Before 28 days ago, I had sex with my friend (homosex). I did not intercoursed and didn’t ejuclated.i try 2 put my penis in his *** hole.but i unable 2 did dis.but i enterd my penis near his *** hole.i touched his *** hole in my fingures n wid my penis.after a few seconds im scared n move back.then i did masturbte.since that night i had 6 days of loose motion continuously. After a day of cold n headache.i contacted a doctor n he said there is no symptoms for HIV.then he gives a tablets named NORACIN(norfloxacin) n another one is protogyn(tinidazole).im used Noracin for 5 days.in that 5 days i hav feel like burning in my body.hand,feet n abdomen.i had tiredness of 20 days..now im nt using that tablets since 10 days.nw my body burning is nt like before..10 days ago i had vommiting just 1 time.im in very tention mood..im worring toomuch.my body is itching some time. i hav a little pain in my body.now i hav lot of small small white patches on my body.i hav depression.now i hav some rashes on my toungue..now(27th day after dat exposing)nw since 4 days i hav a thrush(white coloured) in my tongue.n also a pimple like rash near that thrush.this rash also paining somtime.since 2 days i hav too much cold…widout dis no other problems sir. Is dis bcoz of my tention n scare.?is these r hapning bcoz of a side effects of that tablets.?is these r a symptoms of HIV.?reply soon sir.im scaring too much.

——————————————–

Hello,

If your penis did not enter his anus then it is highly unlikely that you could have been infected with HIV. For HIV to be transmitted, an HIV infected bodily fluid (blood, semen, vaginal fluid, and breast milk) must enter the blood stream. HIV fluids can enter the blood stream through small cuts or from the thin skin on the tip of the penis, or inside the anus, or in the vagina.

Anal sex is the riskiest sexual behavior you can do. Next time wear a condom and use water-based lubrication. You can get both from any pharmacy. If you do not have a condom, try a less risky sexual behavior such as oral sex or using only hands.

It is possible that you could have contracted another sexually transmitted infection from your partner so you should get a full STI test at your local hospital. If you haven’t been tested before for HIV we also suggest you do so if you have had multiple partners or have ever had unprotected sex.

It seems that your symptoms are now worse since you have been taking medication and therefore you should go back to your doctor and discuss if these new symptoms might be side effects of the medication. The symptoms could also be due to anything from stress to a bacterial infection. Only a doctor can tell you this. As stated on our website, we are not doctors but HIV advisers and therefore you should discuss your symptoms with a medical doctor as well.

All the best,

Dr. Punewali



Comments are closed.